# SDR ABXA2010032615

- Difficulty date: January 30, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,359 hours, 38,431 cycles
- Engine: Ge CF680A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315T121217
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OUTBOARD T/R 2ND CASCADE SECTION FROM BOTTOM CRACKED TOWARD FORWARD SECTION.  REMOVED AND REPLACED RT OUTBOARD T/R.
